Discover more from James Cintolo
Myocarditis Then Ventricular Tachycardia Induced By Exercise 6-7 months After 2nd Dose Of Pfizer's COVID Vaccine In A Healthy Young 17-Year Old Male - High Risk Of Dying Suddenly
First Shocking Case Report Hinting At Repeat Arrhythmia And Heart Scarring Associated With mRNA COVID Vaccination
This is a new case study of a young male who suffered ongoing cardiac injury after the initial insult of COVID-19 vaccine induced myocarditis. Therefore, this study is important because it shows the effects of vaccine induced myocarditis can be long lasting, and debilitating….not “mostly mild” as many people say.
This has been censored by the media so please share this so the truth gets out.
Start here. Three days after a 2nd dose of Pfizer's COVID vaccine, a previously healthy 17-year-old male presented to ED with nausea, vomiting, no initial chest pain, or heart murmur.
Blood work revealed:
Elevated troponin 10.4 ng/mL (norm <0.04) which suggested cardiac damage.
Elevated NT-proBNP 205 pg/mL (norm <125).
Electrocardiogram + echocardiogram normal. Patient was admitted to pediatric ICU for likely vaccine-associated myocarditis (C-VAM).
Shortly after, MRI of child revealed late gadolinium enhancement near basal, mid + apical inferior lateral walls and into lower basal wall of left ventricle which indicated fibrosis (scaring) of the heart.
Later during the 1st night of hospital admission, patient experienced 4-beat non-sustained ventricular tachycardia and ventricular couplets (2 consecutive PVCs), and chest pain indicating risk for sudden cardiac death.
After three days of observed decrease in troponin, and no hospital treatment of myocarditis, patient was discharged home with 30-day heart monitoring, blood pressure medication he refused to take, and guidance to avoid sports.
Fast-forward to 6 month follow up, MRI found cardiac fibrosis (scaring of the heart). Authors indicated, "findings were consistent with residual fibrosis secondary to prior myocarditis".
Regrettably, 7 months after admission, patient began experiencing "tingling in chest" during physical activity. Soon after, exercise stress test at cardiologist found a 3-beat run of non-sustained ventricular tachycardia at 230 bpm peak exercise.
After that, "patient was restricted from all sports due to the high risk of sudden cardiac death”.
It should be noted, only after 1 year follow up did cardiologist find stabile intensity of LGE, and normal stress test.
Finally, the authors concluded, "large-scale research into long-term effects of COVID-19 vaccine-associated myocarditis is required”.